Search
Descriptor English: Drug Hypersensitivity Syndrome
Descriptor Spanish: Síndrome de Hipersensibilidad a Medicamentos
Descriptor síndrome de hipersensibilidad medicamentosa
Entry term(s) reacción medicamentosa con eosinofilia y síntomas sistémicos
Scope note: Erupción cutánea intensa caracterizada por fiebre alta, erupción eritematosa e inflamación de órganos internos.
Descriptor Portuguese: Síndrome de Hipersensibilidade a Medicamentos
Descriptor French: Syndrome d'hypersensibilité médicamenteuse
Entry term(s): DRESS Syndrome
DRESS Syndromes
Drug Hypersensitivity Syndromes
Drug Reaction With Eosinophilia And Systemic Symptom
Drug Reaction with Eosinophilia and Systemic Symptoms
Drug Reaction with Eosinophilia and Systemic Symptoms Syndrome
Hypersensitivity Syndrome, Drug
Hypersensitivity Syndromes, Drug
Syndrome, Drug Hypersensitivity
Syndromes, Drug Hypersensitivity
Tree number(s): C17.800.174.600.262
C20.543.206.380.262
C25.100.468.380.262
RDF Unique Identifier: https://id.nlm.nih.gov/mesh/D063926
Scope note: Severe drug eruption characterized by high fever, erythematous rash and inflammation of internal organ(s).
Allowable Qualifiers: BL blood
CF cerebrospinal fluid
CL classification
CN congenital
CO complications
DG diagnostic imaging
DH diet therapy
DI diagnosis
DT drug therapy
EC economics
EH ethnology
EM embryology
EN enzymology
EP epidemiology
ET etiology
GE genetics
HI history
IM immunology
ME metabolism
MI microbiology
MO mortality
NU nursing
PA pathology
PC prevention & control
PP physiopathology
PS parasitology
PX psychology
RH rehabilitation
RT radiotherapy
SU surgery
TH therapy
UR urine
VE veterinary
VI virology
Public MeSH Note: 2014
History Note: 2014
Related: Drug Hypersensitivity MeSH
DeCS ID: 55218
Unique ID: D063926
Documents indexed in the Virtual Health Library (VHL): Click here to access the VHL documents
Date Established: 2014/01/01
Date of Entry: 2013/07/08
Revision Date: 2020/05/27
Drug Hypersensitivity Syndrome - Preferred
Concept UI M0578081
Scope note Severe drug eruption characterized by high fever, erythematous rash and inflammation of internal organ(s).
Preferred term Drug Hypersensitivity Syndrome
Entry term(s) DRESS Syndrome
DRESS Syndromes
Drug Hypersensitivity Syndromes
Drug Reaction With Eosinophilia And Systemic Symptom
Drug Reaction with Eosinophilia and Systemic Symptoms
Drug Reaction with Eosinophilia and Systemic Symptoms Syndrome
Hypersensitivity Syndrome, Drug
Hypersensitivity Syndromes, Drug
Syndrome, Drug Hypersensitivity
Syndromes, Drug Hypersensitivity



We want your feedback on the new DeCS / MeSH website

We invite you to complete a survey that will take no more than 3 minutes.


Go to survey